# SDR DALA2024082708493

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 49,254 hours, 42,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9576, EXT OVERHEAD IND NEEDS RELAMPED. CORRECTIVE ACTION: RELAMPED EXT IND OVERHEAD. OPS CK GOOD. (LP 5945559)
